RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 3, Pages 297–336 (Mi msb4268)  

This article is cited in 8 scientific papers (total in 8 papers)

An orthonormal system and its applications

A. M. Olevskii


Full text: PDF file (3474 kB)

Bibliographic databases:

UDC: 517.522.3
Received: 14.12.1965

Citation: A. M. Olevskii, “An orthonormal system and its applications”, Mat. Sb. (N.S.), 71(113):3 (1966), 297–336

Citation in format AMSBIB
\Bibitem{Ole66}
\by A.~M.~Olevskii
\paper An orthonormal system and its applications
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 3
\pages 297--336
\mathnet{http://mi.mathnet.ru/msb4268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=203351}
\zmath{https://zbmath.org/?q=an:0181.07003}


Linking options:
  • http://mi.mathnet.ru/eng/msb4268
  • http://mi.mathnet.ru/eng/msb/v113/i3/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Olevskii, “An example of an orthonormal system of convergence in $C$ but not in $L^2$”, Math. USSR-Sb., 20:1 (1973), 145–153  mathnet  crossref  mathscinet  zmath
    2. K. S. Kazarian, “On some questions in the theory of orthogonal series”, Math. USSR-Sb., 47:1 (1984), 269–285  mathnet  crossref  mathscinet  zmath
    3. P. L. Ul'yanov, “Luzin's work on the metric theory of functions”, Russian Math. Surveys, 40:3 (1985), 15–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. K. S. Kazarian, “Divergent orthogonal Fourier series”, Math. USSR-Sb., 73:2 (1992), 355–377  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. E. M. Semenov, “Basis properties of the Olevskii system”, Math. Notes, 54:3 (1993), 977–978  mathnet  crossref  mathscinet  zmath  isi
    7. K. S. Kazarian, E. M. Semenov, “RUC Bases and the Olevskii System”, Math. Notes, 75:4 (2004), 530–541  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. K. S. Kazarian, “On the Ul'yanov problem”, Sb. Math., 197:12 (2006), 1805–1826  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:293
    Full text:112

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019